# SDR SWIA202158754

- Difficulty date: March 20, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERCOSTAL FROM FS 559 TO FS 559+16 IS CORRODED BEYOND LIMITS AND REQUIRES REPLACEMENT     (C-CHECK RO 6/11/2021)    REMOVED R/H INTERCOSTAL FROM FS 559 TO FS 559+16 IAW: CRJ200-SRM-51-42-06 AND 51-41-02.  LOCATED AND DRILLED NEW SERVICABLE INTERCOSTAL PN:601R38842-3  FROM FS559.00 TO FS559.16 IAW CRJ-200 SRM 51-40-11. INSTALLED NEW SERVICABLE INTERCOSTAL FROM FS559.00 TO FS559+16 IAW CRJ-200 SRM 51-41-02, 51-42-06 AND 51 -42-21. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGE NOTED
